MathSciNet Relay Station
MathSciNet bibliographic data
MR1225976 (94j:11060) 11J13 (11J25)
Matveev, E. M. Linear and multiplicative relations. (Russian) Mat. Sb. 184 (1993), no. 4, 23--40; translation in Russian Acad. Sci. Sb. Math. 78 (1994), no. 2, 411–425
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement